Document Open Access Logo

Computing Conformal Maps onto Canonical Slit Domains

Authors Valentin V. Andreev, Timothy H. McNicholl



PDF
Thumbnail PDF

File

OASIcs.CCA.2009.2256.pdf
  • Filesize: 300 kB
  • 12 pages

Document Identifiers

Author Details

Valentin V. Andreev
Timothy H. McNicholl

Cite AsGet BibTex

Valentin V. Andreev and Timothy H. McNicholl. Computing Conformal Maps onto Canonical Slit Domains. In 6th International Conference on Computability and Complexity in Analysis (CCA'09). Open Access Series in Informatics (OASIcs), Volume 11, pp. 25-36, Schloss Dagstuhl - Leibniz-Zentrum für Informatik (2009)
https://doi.org/10.4230/OASIcs.CCA.2009.2256

Abstract

We extend the results of (Andreev, Daniel, McNicholl preprint) by computing conformal maps onto the canonical slit domains in (Nehari 1975). Along the way, we demonstrate the computability of solutions to Neuman problems.
Keywords
  • Computable analysis
  • conformal mapping

Metrics

  • Access Statistics
  • Total Accesses (updated on a weekly basis)
    0
    PDF Downloads
Questions / Remarks / Feedback
X

Feedback for Dagstuhl Publishing


Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail